Results 1 to 8 of 8

Thread: High BLood Pressure

  1. #1
    Join Date
    Mar 2005
    Location
    South Africa
    Posts
    178
    Blog Entries
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default High BLood Pressure

    Hi everyone, rather cold today at my side (South Africa)

    any way, does anyone know about any way to lower high bp, when you feel you mifgt start having some of thos symptoms (eg light headedness etc)

  2. #2
    Join Date
    Mar 2005
    Location
    Tallahassee
    Posts
    231
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hmm the only things I know of to lower it are exercise, cut out sodium and drink lots of water. For myself, however, I have to take TWO pills a day to keep it down, in addition to the other stuff. Have you talked with your dr?

  3. #3
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Yeah that and relaxation techniques!! But as for a "quick fix"? I don't know
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  4. #4
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Quote Originally Posted by TracyDawn
    For myself, however, I have to take TWO pills a day to keep it down, in addition to the other stuff. Have you talked with your dr?
    Me too!!! What are you on?
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  5. #5
    Join Date
    Mar 2005
    Location
    Tallahassee
    Posts
    231
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    In the morning I take Maxzide, which is a water pill mixed with a bp med for the swelling and the hbp. Then at night I take Calan SR 240. When I started that one I was taking 180 but they've both slowly been increased the last couple years cause it ain't cooperating LOL you?

  6. #6
    Join Date
    Aug 2005
    Location
    Golden, Colorado
    Posts
    466
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm on 40 mgs Lisinopril and 100 mgs Cozaar... The rheum is lowering my cozaar because the main reason I am on it is to keep the protein in my blood... And today my BP was 80/50 with an HR of 130 !!!!

    NO WONDER I AM SO DIZZY!!! LOL!!
    "All sounds are potentially dangerous.
    All sounds are potentially medicinal.
    All sounds are beautiful." ~Yoko Ono

  7. #7
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,721
    Blog Entries
    9
    Thanks
    1,578
    Thanked 919 Times in 582 Posts

    Default

    Hi Morpheus: Here are some of the standard things that doctors will tell you to do in order to manage your blood pressure and/or to lower it:
    Quit smoking, Reduce your salt intake, Maintain a healthy body weight, Reduce the amount of fat and cholesterol in your diet, Learn to manage the stress in your life in a healthy way, Exercise regularly(at least 30 minutes each day), Eat five or more servings of fruits and vegetables each day as well as 2Ė4 servings of fat-free or low-fat dairy products, Limit yourself to no more than one alcoholic drink a day (for women) or two drinks a day (for men), Know what your weight should be and Keep it at or below that level,
    Know your blood pressure and have it checked regularly, take your medicine exactly as prescribed; donít run out of pills even for one day.

    Peace and Blessings
    Saysusie

  8. #8
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I take 40 mg Lisinopril a day for my BP. I could certainly tell when I had high BP, but no dizziness back then. I did have heart palpitations, and just felt wierd, like how you feel when you're anxious for something. I hated it.
    Missy

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •